# SDR USAA2012090700016

- Difficulty date: August 8, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C33495U2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SHEAR WEB AT BS 1030, WL 208 BETWEEN BL 0 TO RBL 2.  REPLACED FLOOR SHEAR WEB AT BS 1030, WL 208 BETWEEN BL 0 TO RBL 2 IAW B737 SRM 51-40-02-0G FIG 3 & 8.
